MathSciNet Relay Station
MathSciNet bibliographic data
MR499812 (81i:46039) 46E35 (35L60)
Pecher, Hartmut Ein nichtlinearer Interpolationssatz und seine Anwendung auf nichtlineare Wellengleichungen. (German) Math. Z. 161 (1978), no. 1, 9–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement